# SDR UALA2009061201670

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 69,072 hours, 11,317 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T311824
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC FLUID LEAK ON RT ENG PYLON AREA.  RT HYDRAULIC SYS QTY 0.75 DISPLAYED ON EICAS.  FOUND RT EDP PRESSURE LINE DAMAGED ON STRUT AREA.  ACCOMPLISHED INTERIM REPAIR.  TUBE REPLACED BY FLEXIBLE HOSES.  ACPD ENG RUN CHECKED, NO LEAKS.  NEED TO REPLACED TUBE.  WHEN INSTALLING NEW TUBE, NEED TO INSTALL BLOCK CLAMP.
